Publication

A Proof of the Isoenergetic KAM-Theorem from the “Ordinary” One

Broer, H. W. & Huitema, G. B., Mar-1991, In : Journal of Differential Equations. 90, 1, p. 52-60 9 p.

Research output: Contribution to journalArticleAcademicpeer-review

Copy link to clipboard

Documents

A proof is given of the isoenergetic KAM-theorem for Hamiltonian systems, using the “ordinary” KAM-theorem and a transversality argument.
Original languageEnglish
Pages (from-to)52-60
Number of pages9
JournalJournal of Differential Equations
Volume90
Issue number1
Publication statusPublished - Mar-1991

    Keywords

  • IMPLICIT FUNCTION THEOREMS, SMALL DIVISOR PROBLEMS

Download statistics

No data available

ID: 3336256